A property of entire transcendental functions

Alexander Abian

Časopis pro pěstování matematiky (1978)

  • Volume: 103, Issue: 4, page 363-364
  • ISSN: 0528-2195

How to cite


Abian, Alexander. "A property of entire transcendental functions." Časopis pro pěstování matematiky 103.4 (1978): 363-364. <http://eudml.org/doc/21360>.

author = {Abian, Alexander},
journal = {Časopis pro pěstování matematiky},
keywords = {Entire Transcendental},
language = {eng},
number = {4},
pages = {363-364},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {A property of entire transcendental functions},
url = {http://eudml.org/doc/21360},
volume = {103},
year = {1978},

AU - Abian, Alexander
TI - A property of entire transcendental functions
JO - Časopis pro pěstování matematiky
PY - 1978
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 103
IS - 4
SP - 363
EP - 364
LA - eng
KW - Entire Transcendental
UR - http://eudml.org/doc/21360
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.